Greyson Follmer, 19, from Ohio State University (OSU), developed severe and life-changing myocarditis (inflammation of heart muscle) following his second dose of Pfizer’s Wuhan coronavirus (COVID-19) vaccine.
His mother, Marie Follmer, said nobody warned her or her son about the vaccine’s potential to induce adverse events like myocarditis. (Related: Israeli panel concludes Pfizer COVID vaccine “probably” causes heart inflammation, especially in young people.)
Before he got the Pfizer vaccine, Greyson was perfectly healthy and had no underlying conditions except for some childhood asthma. His mother explained that he is a top athlete and has been playing sports since he was four years old.
He played in the state soccer championship in high school and went on to become an athlete for OSU. He even joined the ROTC and became a very active member who can run several miles with a heavy pack on his back.
Like many of his classmates, Greyson got the coronavirus early in the pandemic. He experienced mild flu symptoms, but Marie explained these symptoms were nothing like what he experienced after he got vaccinated.
Greyson got his first Pfizer vaccine on April 16. Marie said he experienced minor symptoms after getting this dose, but at the time she thought it was to be expected and not out of the ordinary.
On May 7, Greyson got his second Pfizer vaccine and took a turn for the worse. He experienced serious symptoms and was taken to Nationwide Children’s Hospital three times.
“My son feels like he’s having a heart attack 24/7,” said Marie. “He now has high blood pressure, severe chest pains, back pain, elevated kidney levels, hypothyroidism, inflamed lymph nodes in different areas of his body and he can’t work or exercise.” She added that her son feels like he is dying and has to sleep most of the day.
All these complications have had a significant impact on Greyson’s life. Marie does not know if he will be able to return to school in August. Even if he could, he will most likely be unable to go back to ROTC or his sports.
“A perfectly healthy kid has gone downhill,” said Marie.
The family has seen a lot of doctors since Greyson received the vaccine. They estimate that it will take him two years to fully recover from his condition, but even this is just speculation.
“I just want him better. That’s the bottom line,” said Marie. “I just want everyone to know – don’t be naive like I was and think that this can’t happen to your kids.”
Hundreds of young men experiencing heart problems after vaccination
Unfortunately for Greyson, he isn’t the only young man to experience life-changing heart complications following a coronavirus vaccine.
Two days after he got his second dose of the Moderna vaccine, he had to be rushed to the hospital because he said it hurt every time his heart beat.
He spent three days recovering in the hospital. He now has to wear a heart monitor, he still suffers from constant chest pains and has to take four different medications for the next six months.
An advisory committee in the Centers for Disease Control and Prevention (CDC) is set to meet to evaluate the risk of heart inflammation in teens and young adults who get the Pfizer or Moderna vaccines.
As of June 14, the CDC has only recognized at least 323 confirmed cases of myocarditis or pericarditis (inflammation of the lining outside the heart). The cases have been from young men under the age of 30. The agency said many of the symptoms are mild and most of the cases fully recover after a short stay at the hospital.
Learn more about the terrible side effects of the coronavirus vaccines by reading the latest articles on Vaccines.news.
- Booster shots can create VACCINE-RESISTANT variants of the coronavirus, scientists warn
- New Wuhan coronavirus variants will make vaccines ineffective, according to global health experts
- Post-vaccine variants: India discovers new “double mutant” Wuhan coronavirus strain
- Big Pharma now chasing new Covid-19 “variants” with more vaccines